Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Grunsky coefficients of a schlicht function


Author: J. A. Hummel
Journal: Proc. Amer. Math. Soc. 15 (1964), 142-150
MSC: Primary 30.43
DOI: https://doi.org/10.1090/S0002-9939-1964-0158060-X
MathSciNet review: 0158060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Charzynski and M. Schiffer, A new proof of the Bieberbach conjecture of the fourth coefficient, Tech. Rep. No. 85, Stanford Univ., Stanford, Calif., 1960. MR 0114930 (22:5746)
  • [2] H. Grunsky, Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z. 45 (1939), 29-61. MR 1545803
  • [3] M. Schiffer, Faber polynomials in the theory of univalent functions, Bull. Amer. Math. Soc. 54 (1948), 503-517. MR 0025564 (10:26a)
  • [4] I. Schur, On Faber polynomials, Amer. J. Math. 67 (1945), 33-41. MR 0011740 (6:210b)
  • [5] W. Wolibner, Sur certaines conditions nécessaires et suffisantes pour qu'une fonction analytique soit univalente, Colloq. Math. 2 (1951), 249-253. MR 0048580 (14:35c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158060-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society